Header logo is

Linked topological colloids in a nematic host

2015

Article

icm


Author(s): Martinez, A. and Hermosillo, L. and Tasinkevych, M. and Smalyukh, I. I.
Journal: Proceedings of the National Academy of Sciences of the United States of America
Volume: 112
Number (issue): 15
Pages: 4546--4551
Year: 2015
Publisher: National Academy of Sciences

Department(s): Theory of Inhomogeneous Condensed Matter
Bibtex Type: Article (article)

DOI: 10.1073/pnas.1500998112
Language: eng

BibTex

@article{escidoc:2161532,
  title = {Linked topological colloids in a nematic host},
  author = {Martinez, A. and Hermosillo, L. and Tasinkevych, M. and Smalyukh, I. I.},
  journal = {Proceedings of the National Academy of Sciences of the United States of America},
  volume = {112},
  number = {15},
  pages = {4546--4551},
  publisher = {National Academy of Sciences},
  year = {2015}
}